Algebra i Logika. Seminar
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Logika. Sem., 1967, Volume 6, Number 3, Pages 77–89 (Mi al1109)  

On reduced direct products

A. I. Omarov


Abstract: This paper gives some applications of reduced products to the theory of models. There are: simple proof of generalization of theorem Ehrenfeucht–Mostowski [6], simple proof of generalization of theorem of Vaught [7], some new results of definability in this paper.

Full text: PDF file (457 kB)

Bibliographic databases:
Received: 26.05.1967

Citation: A. I. Omarov, “On reduced direct products”, Algebra i Logika. Sem., 6:3 (1967), 77–89

Citation in format AMSBIB
\Bibitem{Oma67}
\by A.~I.~Omarov
\paper On reduced direct products
\jour Algebra i Logika. Sem.
\yr 1967
\vol 6
\issue 3
\pages 77--89
\mathnet{http://mi.mathnet.ru/al1109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0227005}


Linking options:
  • http://mi.mathnet.ru/eng/al1109
  • http://mi.mathnet.ru/eng/al/v6/i3/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:11
    Full text:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021